# SDR IPXA2M75684

- Difficulty date: September 22, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 85,137 hours, 14,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, PREVIOUSLY INSTALLED REPAIR DOUBLER CRACKED IN LT WING FIXED L/E ON STRINGER, NEAR XOS906.  REPLACED REPAIR DOUBLER IN LT WING FIXED L/E NEAR XOS906 IAW SRM 57-40-03, REPAIR 1, FIG 201. (MAJOR)
